# SDR AWXA200501468

- Difficulty date: November 1, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED DEBONDED AREA ON THE UPPER AND LOWER SURFACE OF THE LT OB AFT FLAP FROM WBL 230.68L TO WBL 234.68L, IB END.  MAINTENANCE REMOVED AREA OF DEBOND IAW SRM 51-70-10-2R4 FIG 203.  FABRICATED CORE AND REPAIR DOUBLER IAW SRM 57-53-02-0I FIG 1.  BONDED FABRICATED REPAIR PARTS TO THE UPPER AND LOWER SURFACES OF THE LT OB AFT FLAP FROM WBL 230.68L TO WBL 234.68L IAW  SRM 51-70-10-2R4 FIG 203.
